eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized

Drugs A-Z       Conditions A-Z       Health Tools       Health Community
Home > Viibryd > Ibuprofen > Viibryd and Ibuprofen

Review: Viibryd and Ibuprofen

This review analyzes the effectiveness and drug interactions between Viibryd and Ibuprofen. It is created by eHealthMe based on reports of 13 people who take the same drugs from FDA and social media, and is updated regularly.

You are not alone: join a mobile support group for people who take Viibryd and Ibuprofen >>>

What are the drugs

Viibryd (latest outcomes from 1,703 users) has active ingredients of vilazodone hydrochloride. It is often used in depression.

Ibuprofen (latest outcomes from 61,569 users) has active ingredients of ibuprofen. It is often used in pain.

On Oct, 26, 2014: 13 people who take Viibryd, Ibuprofen are studied

Viibryd, Ibuprofen outcomes

Drug combinations in study:
- Viibryd (vilazodone hydrochloride)
- Ibuprofen (ibuprofen)

Drug effectiveness over time :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Viibryd is effective0.00%
(0 of 1 people)
n/an/a0.00%
(0 of 3 people)
n/an/an/an/a
Ibuprofen is effectiven/an/an/an/a0.00%
(0 of 1 people)
100.00%
(1 of 1 people)
50.00%
(1 of 2 people)
n/a

Most common drug interactions over time * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Diarrhoean/an/aMemory Impairmentn/aMemory Impairmentn/aDiarrhoea
HaematocheziaDizziness AggravatedDizziness AggravatedHaematochezia
HeadacheDizziness PosturalDizziness PosturalHeadache
Musculoskeletal StiffnessHyperglycaemiaHyperglycaemiaMusculoskeletal Stiffness
AnxietyNodulesNodulesAnxiety
AgitationAbnormal DreamsAbnormal DreamsAgitation
Disturbance In AttentionDisturbance In Attention
Memory ImpairmentMemory Impairment
NauseaNausea
Abdominal PainAbdominal Pain

Drug effectiveness by gender :

FemaleMale
Viibryd is effective0.00%
(0 of 4 people)
n/a
Ibuprofen is effective50.00%
(2 of 4 people)
n/a

Most common drug interactions by gender * :

FemaleMale
Diarrhoean/a
Haematochezia
Headache
Memory Impairment
Angina Pectoris
Musculoskeletal Stiffness
Agitation
Depression
Anxiety
Abdominal Pain

Drug effectiveness by age :

0-12-910-1920-2930-3940-4950-5960+
Viibryd is effectiven/an/an/an/a0.00%
(0 of 2 people)
0.00%
(0 of 1 people)
0.00%
(0 of 6 people)
n/a
Ibuprofen is effectiven/an/an/an/a50.00%
(1 of 2 people)
0.00%
(0 of 1 people)
16.67%
(1 of 6 people)
n/a

Most common drug interactions by age * :

0-12-910-1920-2930-3940-4950-5960+
n/an/an/an/aHaematocheziaAngina PectorisMemory ImpairmentDiarrhoea
DiarrhoeaHeadache
NauseaParaesthesia
Somnolence
Fatigue
Depression
Musculoskeletal Stiffness
Abdominal Pain
Disturbance In Attention
Anxiety

* Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you take Viibryd and Ibuprofen?

Get connected! Join a related mobile support group:
- support group for people who take Viibryd and Ibuprofen
- support group for people who take Ibuprofen
- support group for people who take Viibryd

Can you answer these questions (what is this?):

More questions for: Ibuprofen, Viibryd

You may be interested at these reviews (what is this?):

More reviews for: Ibuprofen, Viibryd

Complete drug side effects:

On eHealthMe, Viibryd (vilazodone hydrochloride) is often used to treat depression. Ibuprofen (ibuprofen) is often used to treat pain. Find out below the conditions the drugs are used for, how effective they are, and any alternative drugs that you can use to treat those same conditions.

What is the drug used for and how effective is it:

Other drugs that are used to treat the same conditions:

NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

 

Recent mobile support groups

- Fluoxetine and Sildenafil Citrate

- Actemra and Depression

- Solu-medrol and Als

- Escitalopram

- Escitalopram and Burning Sensation

 

Recent user comments

- "I gave myself 2 injections of Humira one on each thig ... " (5 hours ago)

- "Increase blood glucose while taking herceptin treatme ... " (6 hours ago)

- "It has been almost two months that abovementoined sym ... " (9 hours ago)

 

Recent searches

- Allergenic Desensitisation Procedure
- Ionized Calcium
- Periactin
- Seborrhoeic Dermatitis
- Abscess Intestinal

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.